Title: A sparse discretization for integral equation formulations of high frequency scattering problems
Authors: Huybrechs, Daan ×
Vandewalle, Stefan #
Issue Date: Oct-2007
Publisher: SIAM
Series Title: SIAM Journal on Scientific Computing vol:29 issue:6 pages:2305-2328
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
sisc65152.pdf Published 483KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science